On M. G. Krein's work in the theory of linear periodic Hamiltonian systems

Authors

  • V. A. Yakubovich

Abstract

We present the basic ideas of the theory of linear periodic Hamiltonian systems.

Published

25.02.1994

Issue

Section

Research articles

How to Cite

Yakubovich, V. A. “On M. G. Krein’s Work in the Theory of Linear Periodic Hamiltonian Systems”. Ukrains’kyi Matematychnyi Zhurnal, vol. 46, no. 1-2, Feb. 1994, pp. 128–144, https://umj.imath.kiev.ua/index.php/umj/article/view/5774.